# SDR CA040615016

- Difficulty date: June 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,077 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Part number: MS3106R10SL3S
- Condition: Overheated
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF THE CREW NOTED THE NR1 BLEED CONT CIRCUIT BREAKER POPPED.  UPON RETURN TO DEPARTING AIRPORT MAINTENANCE FOUND THAT THE CONNECTOR PLUG CONNECTED TO THE BLEED PRESSURE REGULATING SHUT-OFF VALVE HAD BECOME OVERHEATED AND HAD LOST IT'S INSULATING PROPERTIES.  THIS PLUG IS SUBJECT TO HIGH HEAT WHEN THE VALVE IS POWERED IN THE OFF SELECTED MODE.
